Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 11, Pages 2041–2048 (Mi zvmmf749)  

This article is cited in 8 scientific papers (total in 8 papers)

Three-dimensional nonlinear evolutionary pseudoparabolic equations in mathematical physics. II

M. O. Korpusov, A. G. Sveshnikov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1094 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:11, 1942–1948

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 35K70; Secondary 78A25
Received: 10.02.2004

Citation: M. O. Korpusov, A. G. Sveshnikov, “Three-dimensional nonlinear evolutionary pseudoparabolic equations in mathematical physics. II”, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004), 2041–2048; Comput. Math. Math. Phys., 44:11 (2004), 1942–1948

Citation in format AMSBIB
\Bibitem{KorSve04}
\by M.~O.~Korpusov, A.~G.~Sveshnikov
\paper Three-dimensional nonlinear evolutionary pseudoparabolic equations in mathematical physics.~II
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 11
\pages 2041--2048
\mathnet{http://mi.mathnet.ru/zvmmf749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129856}
\zmath{https://zbmath.org/?q=an:1122.35063}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 11
\pages 1942--1948


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf749
  • http://mi.mathnet.ru/eng/zvmmf/v44/i11/p2041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. O. Korpusov, A. G. Sveshnikov, “On the blow-up of the solution of an initial-boundary value problem for a nonlinear nonlocal equation of pseudo-parabolic type”, Comput. Math. Math. Phys., 44:12 (2004), 2104–2111  mathnet  mathscinet  zmath
    2. M. O. Korpusov, A. G. Sveshnikov, “Blow-up of solutions of a class of strongly non-linear dissipative wave equations of Sobolev type with sources”, Izv. Math., 69:4 (2005), 733–770  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. O. Korpusov, A. G. Sveshnikov, “On the “Destruction” of Solutions of Nonlinear Wave Equations of Sobolev Type with Cubic Sources”, Math. Notes, 78:4 (2005), 518–536  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. M. O. Korpusov, A. G. Sveshnikov, “On blowup of a solution to a Sobolev-type equation with a nonlocal source”, Siberian Math. J., 46:3 (2005), 443–452  mathnet  crossref  mathscinet  zmath  isi  elib
    5. R. A. Goldstein, M. K. Silva, A. G. Crans, “Asymptotic profile of solutions for the critical Sobolev type equation on a half-line”, Sib. elektron. matem. izv., 3 (2006), 291–303  mathnet  mathscinet  zmath
    6. Qi Q., Chen Yu., Wang Q., “Blow-Up Phenomena For a Pseudo-Parabolic System With Variable Exponents”, Electron. J. Qual. Theory Differ., 2017, no. 36, 1–9  crossref  mathscinet  isi  scopus
    7. He Y. Gao H. Wang H., “Blow-Up and Decay For a Class of Pseudo-Parabolic P-Laplacian Equation With Logarithmic Nonlinearity”, Comput. Math. Appl., 75:2 (2018), 459–469  crossref  mathscinet  isi  scopus
    8. Ding H., Zhou J., “Global Existence and Blow-Up For a Mixed Pseudo-Parabolic P-Laplacian Type Equation With Logarithmic Nonlinearity”, J. Math. Anal. Appl., 478:2 (2019), 393–420  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:369
    Full text:152
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021